Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Small raised dots on penis, forecytes spots. What can the spots be?

Hi. I m not sure what i have on my penis . I have alot of small raised dots in a random fashion (a bit like the random fashion of forcytes spots) around the top of my forskin. I m not sure if they re are forcytes spots however. They are about 1/3 of a millimeter, look raised, some are skin color and some are whitish. Theres probably 50 or more of them mostly around the underside part of the foreskin . Any ideas?
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thank you for asking HCM
Your problem is most likely fordyce spots.You can confirm it by showing a dermatologist. Fordyce spots are harmless. I usually treat it with tretinoin ointment and antioxidants and advise them to take lot of green vegetables garlic avacado.Hope this may help you.
Let me know if you have any further query.
Answered: Fri, 30 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor